# SDR USAA2012110900010

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 48,915 hours, 18,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201655144
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED GREEN HYDRAULIC ENGINE 1 PUMP LOW PRESSURE WARNING.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD MLG UPLOCK HYDRAULIC LINE.
